eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Abilify cause Muscle aches?

Summary: Muscle aches is found among people who take Abilify, especially for people who are female, 40-49 old, have been taking the drug for < 1 month, also take medication Ambien, and have Depression.

We study 28,423 people who have side effects while taking Abilify from FDA and social media. Among them, 219 have Muscle aches. Find out below who they are, when they have Muscle aches and more.

You are not alone: join a mobile support group for people who take Abilify and have Muscle aches >>>

 

 

 

 

Abilify

Abilify has active ingredients of aripiprazole. It is often used in depression. (latest outcomes from 30,179 Abilify users)

Muscle aches

Muscle aches (muscle pain) has been reported by people with high blood cholesterol, osteoporosis, high blood pressure, depression, multiple sclerosis. (latest reports from 73,444 Muscle aches patients)

On Jan, 5, 2015: 28,423 people reported to have side effects when taking Abilify. Among them, 219 people (0.77%) have Muscle Aches.

Trend of Muscle aches in Abilify reports

Time on Abilify when people have Muscle aches * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Muscle aches51.52%30.30%9.09%3.03%3.03%3.03%0.00%

Gender of people who have Muscle aches when taking Abilify * :

FemaleMale
Muscle aches65.35%34.65%

Age of people who have Muscle aches when taking Abilify * :

0-12-910-1920-2930-3940-4950-5960+
Muscle aches0.00%0.51%10.26%10.77%8.21%25.64%22.05%22.56%

Severity of Muscle aches when taking Abilify ** :

leastmoderateseveremost severe
Muscle aches0.00%33.33%66.67%0.00%

How people recovered from Muscle aches ** :

while on the drugafter off the drugnot yet
Muscle aches0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Depression (53 people, 24.20%)
  2. Bipolar disorder (41 people, 18.72%)
  3. Schizophrenia (29 people, 13.24%)
  4. Hypertension (16 people, 7.31%)
  5. Anxiety (12 people, 5.48%)

Top co-used drugs for these people * :

  1. Ambien (30 people, 13.70%)
  2. Seroquel (26 people, 11.87%)
  3. Aspirin (25 people, 11.42%)
  4. Zoloft (23 people, 10.50%)
  5. Depakote (21 people, 9.59%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Muscle Aches while taking Abilify?

You are not alone! Join a mobile support group:
- support group for people who take Abilify and have Muscle Aches
- support group for people who take Abilify
- support group for people who have Muscle Aches

Recent conversations of related support groups:

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Abilify, Muscle aches

You may be interested at these reviews (Write a review):

  • I take abilify and i have hemerroids
    I take Abilify and all the side effects so fare are posted above
  • Faslodex driven hell
    I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.

    What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.

    From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
  • Bpd and insomnia with abilify and cymbalta
    I am currently in recovery from BPD, but still have some traits. I also suffer from depression. I suffer with insomnia also. I have noticed that if I forget to take my meds, I have a higher chance of not sleeping that night.
  • Abilify causing incontinence
    Abilify is making me have Little to no bladder control. Is better once I stopped taking but has not gone away 2 weeks later.
  • Hiccups with abilify (3 responses)
    Started Abilify on 11/1/2013. In the early afternoon of 11/2, I started hiccuping about every five seconds. Attempted to stop them using various methods: drinking water slowly, holding breath, plugging ears and nose while drinking water, etc. The last method was effective for about an hour before the hiccups started again.



    The problem persisted throughout 11/3 and disrupted sleep. I stopped taking the Abilify on 11/4 and I have not had another bout of hiccups. I contacted my psychiatrist and he said he was unaware of this side effect. I have printed the study and will bring it in to the next appointment. He suggested I stop for a couple of days and then restart the Abilify to see whether the problem disappears or dissipates.

More reviews for: Abilify, Muscle aches

Comments from related studies:

  • From this study (2 days ago):

  • After a few weeks at 30mg/day of Prednisone I started to experience experience muscle fatigue and ache after only a short amount of walking. After a month later on 10mg of Prednisone I started to notice minor tingling and numbness in my feet, then ankles, and now further up my leg after about two weeks.

    Reply

    MN mom on Jan, 3, 2015:

    It has been almost seven weeks since I stopped taking prednisone. Bad bad side effects: high BP, palpitations, depressions, rapid heart rate, fatigue, blood sugar crashes. Worst is my skin- itchy, sore, hypersensitive. Nothing helps. Anyone tell me how long this czn last? I'm going crazy!

    Reply

  • From this study (5 days ago):

  • Patient died 8 days after Reclast infusion. Cause of death was sudden onset of pneumonia.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.